MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA ELITION X; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA ELITION X; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number INGENIA ELITION X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a report that a floorplate was not installed according to specifications and had partly detached from the floor.It was glued to the building instead of bolted.
 
Additional Manufacturer Narrative
Philips has started an investigation.A follow up report will be send once the investigation has been completed.
 
Additional Manufacturer Narrative
Philips received a report that the rear floorplate of the patient support had become partly dislodged.Upon removal of the patient support and closer inspection of the floorplate it was determined that the floorplate had been glued to the building structure in contradiction to the prd(planning reference data) which states that the floorplates must be anchored/bolted to the floor.Together with the 3rd party contractor who installed the floorplate initially the floorplate was removed and reinstalled according to the prd.After this the patient support was placed back and the system is back in operation.Philips has initiated a capa to investigate the installation procedures, specifically related to the installation of the floor plating by the 3rd party contactors and to determine if proactive or corrective action is required.

Brand Name
INGENIA ELITION X
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key17029502
Report Number3003768277-2023-03362
Device Sequence Number20461898
Product Code LNH
UDI-Device Identifier00884838088115
UDI-Public884838088115
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberINGENIA ELITION X
Device Catalogue Number781358
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown